MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL
Model Number M0062251160
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilatation balloon catheter was used during an ureteroscopy procedure performed on (b)(6) 2021.During the procedure, when the physician opened the package the balloon was noted to have a significant bend.The procedure was completed with another uromax ultra dilatation balloon catheter.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a catheter was used during an ureteroscopy procedure performed on(b)(6), 2021.During the procedure, when the physician opened the package the balloon was noted to have a significant bend.The procedure was completed with another uromax ultra dilatation balloon catheter.There were no patient complications reported as a result of this event.***additional information received on (b)(6)2021*** it was reported that the uromax ultra dilatation balloon catheter was used in the ureter.
 
Additional Manufacturer Narrative
Additional information: block b5 (describe event or problem), d7a (sud reprocessed and reused?) and h8 (usage of device) block h6: device code a0406 captures the reportable issue of balloon kinked.Block h10: according to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.

Brand Name
UROMAX ULTRA
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12224835
Report Number3005099803-2021-03785
Device Sequence Number4370882
Product Code KOE
UDI-Device Identifier08714729341246
UDI-Public08714729341246
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2024
Device Model NumberM0062251160
Device Catalogue Number225-116
Device Lot Number0026814920
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date07/26/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1